EconPapers    
Economics at your fingertips  
 

A New Approach of Constrained Interpolation Based on Cubic Hermite Splines

J. Saeidian, Muddassar Sarfraz, A. Azizi, S. Jalilian and Niansheng Tang

Journal of Mathematics, 2021, vol. 2021, 1-10

Abstract: Suppose we have a constrained set of data and wish to approximate it using a suitable function. It is natural to require the approximant to preserve the constraints. In this work, we state the problem in an interpolating setting and propose a parameter-based method and use the well-known cubic Hermite splines to interpolate the data with a constrained spline to provide with a C1 interpolant. Then, more smoothing constraints are added to obtain C2 continuity. Additionally, a minimization criterion is presented as a theoretical support to the proposed study; this is performed using linear programming. The proposed methods are demonstrated with illustrious examples.

Date: 2021
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/jmath/2021/5925163.pdf (application/pdf)
http://downloads.hindawi.com/journals/jmath/2021/5925163.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jjmath:5925163

DOI: 10.1155/2021/5925163

Access Statistics for this article

More articles in Journal of Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-31
Handle: RePEc:hin:jjmath:5925163